# SDR DALA2024110110576

- Difficulty date: October 31, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N360NB
- Make and model: Airbus A319-114
- Aircraft serial: 1959
- Aircraft time: 57,539 hours, 29,674 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Drive Assy
- Condition: Gouged
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3160 GOUGE LOWER AREA FLAP DRIVE TRUNNION IB FLAP ON LH WING. CORRECTIVE ACTION: EVALUATED GOUGE LOC ON LOWER AREA FLAP DRIVE TRUNNION I/B FLAP ON O/B FACE LH WING AS PER AIRBUS CMM 57-52-21 SUB TASK 57-52-21. (0638384)
